The Schröder–Bernstein Property for Modules over Algebras

D’Este G., Tütüncü D. K.

Bulletin of the Belgian Mathematical Society - Simon Stevin, vol.30, no.1, pp.19-30, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.36045/j.bbms.210626
  • Journal Name: Bulletin of the Belgian Mathematical Society - Simon Stevin
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.19-30
  • Keywords: Algebras and their representations, injective modules, Schröder–Bernstein property
  • Hacettepe University Affiliated: Yes


We compare pairs of modules that are isomorphic to some submodules of each other. These modules are often defined over finite dimensional algebras, but some results hold also for modules over left hereditary rings or left noetherian rings or left noetherian left hereditary rings.